# SDR SWIA201743231

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 35,256 hours, 31,755 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT ENGINE SHUT DOWN BY CREW DUE TO TO LOW OIL PRESS WARNING MSG AND HIGH ITT IN RED DURING DESCENT. R & R THE RT ENGINE.
